Solvability of p,q-Laplacian systems with potential boundary conditions

Abstract

Existence results to boundary value problems for non-potential pq-Laplacian systems with potential boundary conditions are established. The approach relies on Schaefer fixed point theorem, combined with a technique involving matrices convergent to zero.

Authors

Petru Jebelean
Department of Mathematics, West University of Timişoara, Timişoara, Romania

Radu Precup
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

p-Laplacian; subdifferential;  uniform non-resonance; Sxhaefer fixed point theorem;  matrix convergent to zero.

Paper coordinates

P. Jebelean, R. Precup, Solvability of p,q-Laplacian systems with potential boundary conditions, Appl. Anal. 89 (2010), 221-228, https://doi.org/10.1080/00036810902889567

PDF

??

About this paper

Journal
Applicable Anaysis An International Journal
Publisher Name

Taylor and Francis

Print ISSN

0003-6811

Online ISSN

1563-504X

google scholar link

Related Posts